Fixed Point Theorems in Ordered Banach Spaces and Applications to Nonlinear Integral Equations
Ravi P. Agarwal,
Nawab Hussain and
Mohamed-Aziz Taoudi
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We present some new common fixed point theorems for a pair of nonlinear mappings defined on an ordered Banach space. Our results extend several earlier works. An application is given to show the usefulness and the applicability of the obtained results.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/245872.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/245872.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:245872
DOI: 10.1155/2012/245872
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().